# SDR SWAA101446

- Difficulty date: March 10, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 13,365 hours, 8,009 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX554882
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DIVERSION - B-HYD ELECTRIC LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT.  FOUND B-SYSTEM ELECTRIC PUMP CONNECTION WITH LOOSE PINS.  REMOVED AND REPLACED PUMP PER MM.
